# SDR SWIA190022861

- Difficulty date: September 28, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 16,769 hours, 14,386 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 PRESSURE BULKHEAD CRACKED AT RBL 18.  (C CHECK)  REPAIRED PER REO.
